Nonconforming finite element methods release_qupn3zfkrjcxnm6ho4bxrxt5va

by Zhong-Ci Shi

ISSN-L 0377-0427
Volume 149
Page(s) 221-225
Release Year 2002
Container Type journal
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  65.5 kB
sha1:9eed39bec3f434419d57...
web.archive.org (webarchive)
core.ac.uk (aggregator)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Year   2002
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  0377-0427
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
302e4819-552e-4a19-983f-81580b9224ba
As JSON object via API